Chlorphen-12 Allergy Relief Extended Release 12 Mg 60 Tab Chlorpheniramine

$99.95

Description

Made in the USA, these Chlorophen-12, Chlorpheniramine Maleate 12 mg Extended Release Tablets, are the generic equivalent to Chlor-Trimeton 12 Hour Tablets and temporarily relieves the following symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy, watery eyes, itching of the nose or throat. This antihistamine comes in a sealed bottle that contains 60 orange tablets

SAME DAY SHIPPING!!

Additional information

All returns accepted

Returns Accepted

Item must be returned within

30 Days

Refund will be given as

Money Back

Return shipping will be paid by

Seller

Size

60 Count (Pack of 1)

Country/Region of Manufacture

United States

Department

Adult

Main Purpose

Allergy-Relief

Administration

Oral

Type

Antihistamine

Expiration Date

10/2022

Active Ingredients

Chlorpheniramine Maleate

Number of Pills

60

MPN

Does not apply

Chlorpheniramine Maleate 12 mg Extended

Generic for Chlor-Trimeton 12

Brand

Chlorphen-12

Dosage

12 mg

Formulation

Tablet

Custom Bundle

No

Reviews

There are no reviews yet.

Be the first to review “Chlorphen-12 Allergy Relief Extended Release 12 Mg 60 Tab Chlorpheniramine”

Your email address will not be published. Required fields are marked *



Exclusive products

Special category of products